# SDR UALA2012011700357

- Difficulty date: January 17, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 61,060 hours, 22,204 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: C20215000
- Part serial: 2131
- Condition: Faulty
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS: GOT BRAKES AUTO BREAK FAULT ECAM AFTER TAKEOFF.  AUTO BRAKE FUNCTION INOP - BRAKES.  EXTENSIVE HISTORY OF BRAKE SYSTEM 1 FAULTS.  COMPLIED WITH MEL AFTER ACCOMP PFR.  SUSPECT BRAKE PETAL XMITR 565-9200 NIL DEN.  TROUBLESHOT PER TSM.  AC TROUBLESHOOTING DATA FAULTS STEP 4.A.3 SEVERAL TIMES.  REF HISTORY BSCU & XMITTER (9GG) HAVE BEEN CHG'D.  ORIGINALLY HITTING SYS 2 UNTIL XMTR (9GG) RPLD 10JAN, NOW HITTING SYS 1.  AFTER ACP WIRING CKS & EVALUATING TSD AS NOTED, RPL XMTR (9GG) PRECAUTIONARY.
